# SDR CA070927003

- Difficulty date: September 25, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Aircraft time: 16,347 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: A1029E
- Condition: Sheared
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IAW AD 024-05-87 BAE SB 53-A-JA870510R1 PART B, IT WAS NOTED THAT THE TWO UPPER BOLTS WERE SHEARED. THE AIRCRAFT WAS REMOVED FROM SERVICE AT THIS TIME. THE LOWER 2 BOLTS HAVE NOT YET BEEN REMOVED FOR INSPECTION.   DUE TO THIS FINDING AND THE POSSIBLE SAFETY RISK, HAVE ELECTED TO CARRY OUT A DVI OF THE NLG RETRACT JACK ATTACH FITTINGS FOR THE REMAINING J-3112`S IN OUR FLEET. NO OTHER DEFECTS WERE FOUND. EVALUATING WHAT CHANGES TO THE INSPECTION FREQUENCY AND POSSIBLE BOLT LIFE LIMITS MAY BE REQUIRED.  REMAINING BOLTS AND SURROUNDING STRUCTURE WILL BE INSPECTED TODAY, A REPORT WILL FOLLOW. (TC NR 20070927003)
